Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Starting to feel worse after 8 days on Klacid

(1 Post)
itsmeagain1 Thu 07-Jan-16 13:35:37

I started with a rotten cold the week before Christmas, streaming nose, cough, sore throat, swollen glands. Took it easy for a few days and felt better for a few days, but still had tons of snot and post nasal drip etc. Kept dosing with paracetamol etc and then the usual happened, got a bad sinus infection - with associated facial neuralgia. This happened to me last year and was sent to dentist, MRI etc and it turned out to be sinus related. Back to doctor on 31st Dec and got Klacid x 10 days (500mg x twice a day) and Pregablin for the neuralgia.

So am on day 8 now of the Klacid and I feel worse again (had been slowly feeling a little better). Aching in my legs and arms, chest feels tight, have sinus headache and pains in my cheekbones and into my jaw. Fuzzy headed, tired despite 10 hrs sleep last night. Have done very little really for the last couple of weeks so I have been taking it easy and am not back to work yet.

So should I give the Klacid to the end of the dose to work, or should I head back to the GP? I don't live in the UK, GP costs about £45 equivalent per visit and I've already spent that plus £35 equivalent on meds. Not exactly rolling in cash at the moment.

I think I know the answer but just wondering what the thoughts are on finishing out the course first?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now